About: Serotonin syndrome     Goto   Sponge   NotDistinct   Permalink

An Entity of Type : yago:WikicatNeurotransmitters, within Data Space : dbpedia.org associated with source document(s)
QRcode icon
http://dbpedia.org/describe/?url=http%3A%2F%2Fdbpedia.org%2Fresource%2FSerotonin_syndrome

Serotonin syndrome (SS) is a group of symptoms that may occur with the use of certain serotonergic medications or drugs. The degree of symptoms can range from mild to severe. Symptoms in mild cases include high blood pressure and a fast heart rate; usually without a fever. Symptoms in moderate cases include high body temperature, agitation, increased reflexes, tremor, sweating, dilated pupils, and diarrhea. In severe cases body temperature can increase to greater than 41.1 °C (106.0 °F). Complications may include seizures and extensive muscle breakdown.

AttributesValues
rdf:type
rdfs:label
  • متلازمة السيروتونين
  • Síndrome serotoninèrgica
  • Serotoninsyndrom
  • Síndrome serotoninérgico
  • Sindrome serotoninergiko
  • Serotonin syndrome
  • Syndrome sérotoninergique
  • Sindrome serotoninergica
  • セロトニン症候群
  • Serotoninesyndroom
  • Zespół serotoninowy
  • Síndrome da serotonina
  • Серотониновый синдром
  • Serotonergt syndrom
  • 血清素综合症
rdfs:comment
  • El síndrome serotoninérgico es un conjunto de síntomas causado por un exceso de serotonina, un neurotransmisor importante para el buen humor, sueño, alimentación, percepción de dolor, placer y deseo sexual. Suele ser causada por interacciones medicamentosas o sobredosis.
  • Sindrome serotoninergikoa gehiegizko serotonina kantitateak eragindako sindromea; nahasmendu mentala, dardara, goragaleak, hipertentsioa, eta dira sintoma nagusiak. Zenbait drogak sortzen du.
  • セロトニン症候群(セロトニンしょうこうぐん)とは、抗うつ薬類を服用中に脳内セロトニン濃度が過剰になることによって起きる副作用である。
  • Zespół serotoninowy − stan wywołany zbyt dużą ilością serotoniny w mózgu. Najczęściej spowodowany jest interakcjami różnych substancji blokujących wychwyt zwrotny neuroprzekaźnika, m.in. niektórych TLPD (klomipraminy), inhibitorów MAO z SSRI, SSRI z dekstrometorfanem, przedawkowaniem SSRI. ZS może się pojawić również na początku terapii SSRI. Może też być powikłaniem augmentacji terapii SSRI węglanem litu. Może prowadzić do śmierci. Do 1999 roku stwierdzono 23 przypadki śmiertelne.
  • Síndrome da serotonina é um conjunto de sintomas resultante da estimulação excessiva de receptores serotoninérgicos centrais e periféricos, caracterizada pela tríade de sintomas: mudança do estado mental, anormalidades neuromusculares e hiperatividade autonômica.
  • متلازمة السيروتونين هي مجموعة من الأعراض التي تحدث عقب استخدام بعض العقاقير أو الأدوية التي تزيد من مستوى السيروتونين بالجسم. تترواح خطورة الأعراض من البسيطة إلى الخطيرة. تشمل الأعراض الآتي: (فرط الحرارة)، وفرط المنعكسات والرعاش والتعرق وتوسع الحدقة والإسهال. بالإضافة لزيادة درجة حرارة الجسم إلى أعلى من 41.1 درجة سلزية (106.0 فهرنهايت) كما تشمل المضاعفات النوبات وانحلال الربيدات.
  • La síndrome serotoninèrgica és un conjunt de símptomes causat per un excés de serotonina. Es produeix per la presa de fàrmacs utilitzats en el tractament de malalties molt diverses, però que tenen en comú la seua capacitat d'augmentar l'alliberament de serotonina en el cervell i en altres òrgans. També pot produir-se per l'ús de drogues (LSD, èxtasis i altres) i més rarament d'extractes de plantes (ginseng, herba de Sant Joan, etc.) i suplements nutricionals (triptòfan). Freqüentment sorgeix quan s'utilitza més d'una d'aquestes substàncies al mateix temps.
  • Das Serotoninsyndrom, genannt auch serotonerges Syndrom, ist ein Komplex aus Krankheitszeichen (Symptomen), die durch eine Anhäufung des Gewebshormons und Neurotransmitters Serotonin oder Serotonin-ähnlich wirkender Substanzen in Teilen des Körpers hervorgerufen werden. Charakteristisch für dieses Syndrom sind autonome, neuromotorische und kognitive Störungen sowie Verhaltensveränderungen. Es schließt Symptome wie Veränderungen der psychischen Verfassung, Ruhelosigkeit, rasche unwillkürliche Muskelzuckungen, gesteigerte Reflexbereitschaft, Schwitzen, Schüttelfrost und Tremor ein. Das Serotonin-Syndrom ist häufig das Resultat einer Arzneimittelwechselwirkung, die zu einer Erhöhung der Serotoninaktivität führen kann und insbesondere bei einer kombinierten Anwendung von serotonergen Arzneisto
  • Serotonin syndrome (SS) is a group of symptoms that may occur with the use of certain serotonergic medications or drugs. The degree of symptoms can range from mild to severe. Symptoms in mild cases include high blood pressure and a fast heart rate; usually without a fever. Symptoms in moderate cases include high body temperature, agitation, increased reflexes, tremor, sweating, dilated pupils, and diarrhea. In severe cases body temperature can increase to greater than 41.1 °C (106.0 °F). Complications may include seizures and extensive muscle breakdown.
  • Le syndrome sérotoninergique est un effet indésirable potentiellement mortel lié à la perturbation de l'équilibre chimique du système nerveux central due à un excès de sérotonine au niveau cérébral. Le tableau clinique associe de manière inconstante et à des degrés divers des effets cognitifs, des effets physiques et des effets sur le système nerveux autonome.De nombreuses drogues, de nombreuses substances et des interactions médicamenteuses peuvent provoquer un syndrome sérotoninergique. Le diagnostic, basé sur les symptômes cliniques et l'anamnèse, est difficile à poser car aucun symptôme n'est spécifique et les diagnostics différentiels sont nombreux.
  • La sindrome serotoninergica o sindrome da serotonina è una sindrome iatrogena, potenzialmente letale, che può verificarsi a seguito di interazioni tra alcuni farmaci, secondariamente ad una involontaria overdose di alcuni particolari farmaci o infine a causa dell'uso ricreativo di alcuni farmaci. La sindrome da serotonina non è una reazione da farmaci di tipo idiosincrasico, bensì una prevedibile conseguenza di un eccesso di attività serotoninergica a livello del sistema nervoso centrale (SNC) e del sistema nervoso periferico con coinvolgimento dei recettori della serotonina. Trattandosi dunque di una forma di avvelenamento, alcuni esperti preferiscono utilizzare il termine intossicazione da serotonina.
  • Het serotoninesyndroom is een vergiftiging met serotonine door gebruik van medicijnen die de serotonine-spiegel verhogen. Het syndroom wordt meestal veroorzaakt door minimaal twee geneesmiddelen die de serotonine-spiegel verhogen, waarvan minimaal één SSRI of MAO-remmer. Paroxetine is een van de geneesmiddelen die zelfstandig het syndroom kan uitlokken. Kort na het verhogen van de dosis of na toevoegen van een tweede serotonerg middel kan het syndroom ontstaan.
  • Серотониновый синдром (серотониновая интоксикация) — редкая, однако потенциально смертельно опасная реакция организма на приём относительно больших доз лекарственных веществ или наркотиков, повышающих серотонинергическую передачу. Может возникать в результате отравлений, приёма лекарств в больших количествах (наиболее часто при применении антидепрессантов), неблагоприятной реакции на комбинацию принимаемых лекарств или наркотиков, а также из-за рекреационного использования определённых наркотических средств. Нередко возникает при применении двух и более препаратов — риск этого расстройства особенно высок при сочетании антидепрессантов группы СИОЗС и группы ИМАО, приводящем к особенно тяжёлым случаям серотонинового синдрома.
  • Serotonergt syndrom är ett potentiellt livsfarligt tillstånd av akut drogförgiftning som kan inträffa vid kombination/överdos av serotoninökande läkemedel. Detta gäller fräsmt MAO-hämmare och SSRI, som är läkemedel mot depression, men inbegriper även läkemedel mot smärta (analgetika, till exempel tramadol och fentanyl). Om dessa analgetika tas i samband med MAO-hämmare och SSRI samt av narkotika såsom amfetamin, LSD och ecstasy (MDMA) kan serotonergt syndrom inträda.
  • 血清素症候群(Serotonin syndrome)是在使用藥物或是物質後,可能會出現的一些症狀。症狀的程度從輕微到嚴重不等。症狀包括高燒、激動、、顫抖、瞳孔放大及腹瀉,體溫可能會超過41.1 °C(106.0 °F)。併發症包括癲癇發作及横纹肌溶解症。 血清素症候群一般是使用二種或二種以上的藥物或是物質所造成的。這類藥物包括选择性5-羟色胺再摄取抑制剂(SSRI)、5-羟色胺和去甲肾上腺素再摄取抑制剂(SNRI)、单胺氧化酶抑制剂(MAOI)、三环类抗抑郁药(TCA)、苯丙胺、哌替啶、曲马多、右美沙芬、丁螺環酮、L-色氨酸、5-羟色氨酸、聖約翰草、、MDMA、、昂丹司琼或是可卡因。在SSRI用藥過量的案例中,有15%出現血清素綜合症。血清素綜合症是針對中樞神經系統過量使用血清素後,可預期的結果。症狀一般會在用藥過量之後的一天發生。 診斷是依照病患的症斷以及以往使用藥物為準,診斷需要先排除其他類似症狀的疾病,例如、恶性高热、抗膽鹼毒性、中暑及脑膜炎等症狀。無法用醫學檢查來驗證其診斷。
differentFrom
foaf:name
  • Serotonin syndrome
name
  • Serotonin syndrome
foaf:depiction
  • External Image
foaf:isPrimaryTopicOf
thumbnail
dct:subject
Wikipage page ID
Wikipage revision ID
Link from a Wikipage to another Wikipage
Faceted Search & Find service v1.17_git51 as of Sep 16 2020


Alternative Linked Data Documents: PivotViewer | iSPARQL | ODE     Content Formats:       RDF       ODATA       Microdata      About   
This material is Open Knowledge   W3C Semantic Web Technology [RDF Data] Valid XHTML + RDFa
OpenLink Virtuoso version 08.03.3319 as of Dec 29 2020, on Linux (x86_64-centos_6-linux-glibc2.12), Single-Server Edition (61 GB total memory)
Data on this page belongs to its respective rights holders.
Virtuoso Faceted Browser Copyright © 2009-2021 OpenLink Software